Publication
Title
Efficient designs with minimal aliasing
Author
Abstract
Language
English
Source (journal)
Technometrics : a journal of statistics for the physical, chemical, and engineering sciences. - Washington, D.C., 1959, currens
Publication
Washington, D.C. : 2011
ISSN
0040-1706 [print]
1537-2723 [online]
Volume/pages
53:1(2011), p. 62-71
ISI
000287436200006
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 17.02.2011
Last edited 18.09.2018
To cite this reference